Large Deviations for Double Itô Equations

  • Victor Pérez-Abreu
  • Constantin Tudor
Part of the Trends in Mathematics book series (TM)


A large deviations principle is proved for double integro-differential Itô equations. The proof is based on an approximation for multiple stochastic integrals with random integrand by multiple Wiener-Itô integrals with deterministic integrand.


Filtration Nite Romania 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    R. Azencot. Grandes déviations et applications. In:Ecole d’Eté de Probabilités de Saint-Flour VIII-1978(P.L. Hennequin, ed.), Lecture Notes in Math., 774, Springer-Verlag, Berlin, 1980, pp. 1–176.CrossRefGoogle Scholar
  2. [2]
    P. Baldi and M. Chaleyat-Maurel. An extension of Ventsel-Freidlin estimates. In:Stochastic Analysis and Related TopicsLecture Notes in Math., 1316, Springer-Verlag, Berlin, New York, 1988, pp. 305–327.Google Scholar
  3. [3]
    M. Berger and V. Mizel. Volterra equations with Itô integrals-IJ. Integral Equations2 (1980), 187–245.MathSciNetMATHGoogle Scholar
  4. [4]
    M. Berger and V. Mizel. Volterra equations with Itô integrals-IIJ. Integral Equations2 (1980), 319–337.MathSciNetMATHGoogle Scholar
  5. [5]
    J. Cutland. An extension of the Ventsel-Freidlin large deviation principleStochastics24, (2) (1988), 121–149.MathSciNetCrossRefGoogle Scholar
  6. [6]
    M.I. Freidlin and A.D. Wentzell.Random Perturbations of Dynamical SystemsSpringer-Verlag, Berlin, 1984.MATHCrossRefGoogle Scholar
  7. [7]
    M. Dozzi.Stochastic Processes with a Multidimensional ParameterLongman Scientific & Technical, Essex, 1989.MATHGoogle Scholar
  8. [8]
    G. Kallianpur and J. Xiong.Stochastic Differential Equations in Infinite Dimensional SpacesIMS Lecture Notes-Monograph Series, Vol. 26, 1995.Google Scholar
  9. [9]
    M. Ledoux. A note on large deviations for Wiener chaos. In:Sém. Probab. XXIVLecture Notes in Math., 1426, Springer-Verlag, Berlin, Heidelberg, New York, 1990, pp. 1–14.Google Scholar
  10. [10]
    R.S. Liptser and A.A. Pukhalskii. Limit theorems on large deviations for semimartingalesStochastics and Stochastics Reports 38(1992), 201–249.MathSciNetMATHGoogle Scholar
  11. [11]
    E. Mayer-Wolf, D. Nualart and V. Pérez-Abreu. Large deviations for multiple Wiener-Itô integral processes. In:Sém. Probab. XXVILecture Notes in Math. 1526, Springer-Verlag, Berlin, Heidelberg, New York, 1992, pp. 11–31.Google Scholar
  12. [12]
    P.A. Meyer. Notions sur les intégrales multiples. In:Sém. Probab. XLecture Notes in Math. 511, Springer-Verlag, Berlin, Heidelberg, New York, 1976, pp. 321–331.Google Scholar
  13. [13]
    D. Nualart and C. Rovira. Large deviations for stochastic Volterra equations, Universitat de Barcelona, Mathematics Preprint Series No. 247, 1998.Google Scholar
  14. [14]
    V. Pérez-Abreu and C. Tudor. Large deviations for a class of chaos expansionsJ. Theo. Probab. 7(1994), 757–765.MATHCrossRefGoogle Scholar
  15. [15]
    P. Priouret. Remarques sur les petites perturbations de systemes dynamiques. InSém. Probab. XVILecture Notes in Math., 920, Springer-Verlag„ Berlin, Heidelberg, New York, 1982, pp. 184–200.Google Scholar
  16. [16]
    P. Protter. Volterra equations driven by semimartingales.Annals of Probability12, (3) (1985), 519–530.CrossRefGoogle Scholar
  17. [17]
    C. Rovira and M. Sanz-Solé. Large deviations for stochastic Volterra equations in the plane, Universitat de Barcelona, Mathematics Preprint Series No. 233, 1997.Google Scholar
  18. [18]
    J. Ruiz de Chavez. Sur les intégrales stochastiques multiples. In:Sém. Probab. XIXLecture Notes in Math. 1123, Springer, Berlin, Heidelberg, New York, 1985, pp. 248–257.Google Scholar
  19. [19]
    C. Tudor and M. Tudor. Approximate solutions for multiple stochastic equations with respect to semimartingalesZeitschrift für Analysis und ihre Anwendungen16, (3) (1997), 761–768.MathSciNetMATHGoogle Scholar
  20. [20]
    C. Tudor and M. Tudor. Large deviations for integro-differential Itô equationsAnnals of the University of Bucharest(1999), 203–216.Google Scholar
  21. [21]
    J. Xiong. Large deviations for diffusion processes in duals of nuclear spacesAppl. Math. and Optim. 36 (1)(1996), 1–27.CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2001

Authors and Affiliations

  • Victor Pérez-Abreu
    • 1
  • Constantin Tudor
    • 2
  1. 1.Centro de InvestigaciÓn en Matemáticas, A.C. CIMATGtoMexico
  2. 2.Department of MathematicsUniversity of Bucharest and CIMATBucharestRomania

Personalised recommendations